# SDR 0203596302

- Difficulty date: October 31, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 57,218 hours, 7,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.   AFT OF ROW 52R, INSTALLED CONNECTOR ON LIGHT AT 52R.  OPERATIONAL CHECK GOOD.
